# SDR REXA2014111101134

- Difficulty date: November 11, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 FUSELAGE FLOOR STRUCTURE AT THE FS 280.00 HAS LIGHT CORROSION ON THE LT SIDE 2 FEET & 7.5 INCHES FROM THE LT WALL ON THE AFT TOP FLANGE.  REPAIRED LT SIDE OF FS 280.00 CROSSBEAM IAW EOR53558.
